# SDR AALA201907309017

- Difficulty date: July 29, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 15,353 hours, 5,864 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS ECAM MAINT MESSAGE -SMOKE. MAINTENANCE RESET SDCU #1 +#2 C/BS AND PERFORMED OPS CHECK IAW AMM 26-16-00. NO FAULTS NOTED.
